Rising velocity of a swarm of spherical bubbles in power law fluids at high reynolds numbers
Article first published online: 27 MAR 2009
Copyright © 1998 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 76, Issue 1, pages 137–140, February 1998
How to Cite
Chhabra, R. P. (1998), Rising velocity of a swarm of spherical bubbles in power law fluids at high reynolds numbers. Can. J. Chem. Eng., 76: 137–140. doi: 10.1002/cjce.5450760118
- Issue published online: 27 MAR 2009
- Article first published online: 27 MAR 2009
- Manuscript Accepted: 5 NOV 1997
- Manuscript Revised: 4 SEP 1997
- Manuscript Received: 28 FEB 1997
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!